# SDR 96ZZZX2724

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47731471
- Condition: Corroded
- Location: Fs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN UPPER SURFACE OF THE RT CUSP AREA, FS 1500, INSIDE DOOR JAM AFT LOWER CORNER, SMALL FITTING HAS CORROSION.  REMOVED DAMAGED FITTING, REMOVED CORROSION FROM AREA, AREA FOUND WITHIN LIMITS.  TREATED AND PRIMED AREA.  INSTALLED NEW FITTING, PN 4773147-1, AND CLOSED AREA IAW SRM 51-1-8, SRM 51-1-20, SRM 53-2-0, AND SRM 51-1-21.
